JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC BEHAVIOR OF HARMONIC MAPS AND EXPONENTIALLY HARMONIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC BEHAVIOR OF HARMONIC MAPS AND EXPONENTIALLY HARMONIC FUNCTIONS
Chi, Dong-Pyo; Choi, Gun-Don; Chang, Jeong-Wook;
  PDF(new window)
 Abstract
Let M be a Riemannian manifold with asymptotically non-negative curvature. We study the asymptotic behavior of the energy densities of a harmonic map and an exponentially harmonic function on M. We prove that the energy density of a bounded harmonic map vanishes at infinity when the target is a Cartan-Hadamard manifold. Also we prove that the energy density of a bounded exponentially harmonic function vanishes at infinity.
 Keywords
harmonic maps;Bochner type formula;Liouville theorem;Hessian comparison theorem;
 Language
English
 Cited by
 References
1.
J. differential Geom, 1983. vol.18. pp.701-721

2.
Ann. of Math, 1985. vol.121. pp.429-461 crossref(new window)

3.
Proc. Sympos. Pure Math., 1980. vol.36. pp.147-151 crossref(new window)

4.
Proc. Amer. Math. Soc., 1982. vol.85. pp.91-94 crossref(new window)

5.
Internat. J. Math., 1991. vol.2. pp.395-408 crossref(new window)

6.
Manuscripta Math., 1992. vol.77. pp.41-6 crossref(new window)

7.
J. Differential Geom, 1995. vol.41. pp.277-318

8.
Proc. Amer. Math. Soc., 1996. vol.124. pp.2241-2248 crossref(new window)

9.
Indiana Univ. Math. J., 1976. vol.25. pp.659-670 crossref(new window)